# SDR SIMA20190819008

- Difficulty date: August 19, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N528EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10306
- Aircraft time: 22,409 hours, 16,115 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Not Reported
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

[PSR] MISC WORK REQUEST: WR-2019-09-04 528-0037 - REMOVE AND REPLACE EMERGENCY BATTERY PN 2013-1A  SN 101791-C/A-RAR #4 EMERGENCY BATTERY AND POWER SUPPLY IAW AMM TASK 33-51-17. OPS CHECKS GOOD AT THIS TIME.
